# SDR ASAA2022122841280

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N954AK
- Make and model: Boeing 737-9
- Aircraft serial: 44104
- Aircraft time: 118 hours, 43 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: False Activation
- Location: Speed Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL DURING DESCENT CHECKLIST "SPEED TRIM FAIL" LIGHT ILLUMINATED. LIGHT EXTINGUISHED AFTER MASTER CAUTION RESET. GROUNDED - YES. REF BOEING FLEET TEAM DIGEST # 737MAX-FTD-22-21002 PERFORMED B737-9 IFIM 22-11-00-810-D71, WITH NO DEFECTS NOTED. PERF BITE GROUP 60.32 SPEED/STAB TRIM W/ NO FAILURES.
